# SDR USAASA03060

- Difficulty date: June 4, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 0896
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD GALLEY SLIDE ARMING LEVER DOES NOT ARM SMOOTHLY, AND DOES NOT ALWAYS INDICATE ARMED.  MAINTENANCE ADJUSTED THE FLAP ON THE GIRT BAR.  OPERATIONALLY CHECKS OK.  (M)
